# SDR ASAA2022011437173

- Difficulty date: January 14, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 56,428 hours, 16,668 cycles
- System (JASC): 4990 · APU Oil System
- Part: Module
- Part number: 41310203
- Part serial: 1658
- Condition: Damaged
- Location: Apu
- Part time: 11,273 hours, 20,609 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU LUBE UNIT FILTER DELTA P POP-OUT INDICATOR MISSING. GROUNDED - YES. LUBE FILTER BOWL COULD NOT BE REPAIRED. REPLACED BOWL AND FILTER PER B737-800 AMM 49-91-12. LK AND OPS CK GOOD.
